# SDR DL72S010093

- Difficulty date: January 19, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 62,852 hours, 49,303 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MID FLAP INBOARD UPPER SKIN PANEL WAS FOUND DAMAGED.  REPAIRED PER ER/A 397199-14.
